American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] Ognjen Milatovic. On a positivity preservation property for Schr\"odinger operators on Riemannian manifolds. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Luis O. Silva, Gerald Teschl and Julio H. Toloza. Singular Schr\"odinger operators as self-adjoint extensions of $N$-entire operators. Proc. Amer. Math. Soc. 143 (2015) 2103-2115.
Abstract, references, and article information   
View Article: PDF

[3] Jussi Behrndt, Seppo Hassi, Hendrik Wietsma and Henk de Snoo. Antitonicity of the inverse for selfadjoint matrices, operators, and relations. Proc. Amer. Math. Soc. 142 (2014) 2783-2796.
Abstract, references, and article information   
View Article: PDF

[4] Batu Güneysu. Kato's inequality and form boundedness of Kato potentials on arbitrary Riemannian manifolds. Proc. Amer. Math. Soc. 142 (2014) 1289-1300.
Abstract, references, and article information   
View Article: PDF

[5] Chun Guang Li and Sen Zhu. Skew symmetric normal operators. Proc. Amer. Math. Soc. 141 (2013) 2755-2762.
Abstract, references, and article information   
View Article: PDF

[6] Jun Masamune. On an inclusion of the essential spectrum of Laplacians under non-compact change of metric. Proc. Amer. Math. Soc. 140 (2012) 1045-1052. MR 2869089.
Abstract, references, and article information   
View Article: PDF

[7] Jussi Behrndt. Realization of nonstrict matrix Nevanlinna functions as Weyl functions of symmetric operators in Pontryagin spaces. Proc. Amer. Math. Soc. 137 (2009) 2685-2696. MR 2497481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Seppo Hassi, Adrian Sandovici, Henk de Snoo and Henrik Winkler. Extremal extensions for the sum of nonnegative selfadjoint relations. Proc. Amer. Math. Soc. 135 (2007) 3193-3204. MR 2322750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Andrea Posilicano. The Schrödinger equation with a moving point interaction in three dimensions. Proc. Amer. Math. Soc. 135 (2007) 1785-1793. MR 2286089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zoltán Sebestyén and Jan Stochel. Characterizations of positive selfadjoint extensions. Proc. Amer. Math. Soc. 135 (2007) 1389-1397. MR 2276647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Toka Diagana. Fractional powers of the algebraic sum of normal operators. Proc. Amer. Math. Soc. 134 (2006) 1777-1782. MR 2207493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pavel Kurasov and Andrea Posilicano. Finite speed of propagation and local boundary conditions for wave equations with point interactions. Proc. Amer. Math. Soc. 133 (2005) 3071-3078. MR 2159787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mohammed Hichem Mortad. Self-adjointness of the perturbed wave operator on $L^2({\bf R^n}), n\geq 2$. Proc. Amer. Math. Soc. 133 (2005) 455-464. MR 2093068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jesper Tidblom. A geometrical version of Hardy's inequality for $\stackrel{\circ}{\textrm{W}}{}^{1,p}(\Omega)$. Proc. Amer. Math. Soc. 132 (2004) 2265-2271. MR 2052402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jiangang Qi and Shaozhu Chen. Strong limit-point classification of singular Hamiltonian expressions. Proc. Amer. Math. Soc. 132 (2004) 1667-1674. MR 2051127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ognjen Milatovic. The form sum and the Friedrichs extension of Schrödinger-type operators on Riemannian manifolds. Proc. Amer. Math. Soc. 132 (2004) 147-156. MR 2021257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Vladimir Derkach and Seppo Hassi. A reproducing kernel space model for $\mathbf{N}_\kappa$-functions. Proc. Amer. Math. Soc. 131 (2003) 3795-3806. MR 1999926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yury Arlinskii and Eduard Tsekanovskii. On von Neumann's problem in extension theory of nonnegative operators. Proc. Amer. Math. Soc. 131 (2003) 3143-3154. MR 1992855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hichem M. Mortad. An application of the Putnam-Fuglede theorem to normal products of self-adjoint operators. Proc. Amer. Math. Soc. 131 (2003) 3135-3141. MR 1992854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. Albeverio, V. Koshmanenko, P. Kurasov and L. Nizhnik. On approximations of rank one ${\mathcal H}_{-2}$-perturbations. Proc. Amer. Math. Soc. 131 (2003) 1443-1452. MR 1949874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Tomas Ya. Azizov, Aad Dijksma and Irina V. Gridneva. On the boundedness of Hamiltonian operators. Proc. Amer. Math. Soc. 131 (2003) 563-576. MR 1933348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. Alpay, A. Dijksma and H. Langer. On the Loewner problem in the class $\mathbf{N}_{\kappa}$. Proc. Amer. Math. Soc. 130 (2002) 2057-2066. MR 1896042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Reinhard Mennicken, Serguei Naboko and Christiane Tretter. Essential spectrum of a system of singular differential operators and the asymptotic Hain--Lüst operator. Proc. Amer. Math. Soc. 130 (2002) 1699-1710. MR 1887017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Saichi Izumino and Go Hirasawa. Positive symmetric quotients and their selfadjoint extensions. Proc. Amer. Math. Soc. 129 (2001) 2987-2995. MR 1840104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Francisco Marcellán and Franciszek Hugon Szafraniec. The Sobolev-type moment problem. Proc. Amer. Math. Soc. 128 (2000) 2309-2317. MR 1694873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mitsuru Uchiyama. Further extension of the Heinz-Kato-Furuta inequality. Proc. Amer. Math. Soc. 127 (1999) 2899-2904. MR 1654068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. C. Gao and N. H. Pavel. Optimal control of a functional equation associated with closed range selfadjoint operators. Proc. Amer. Math. Soc. 126 (1998) 2979-2986. MR 1473668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Gerald Teschl. Deforming the point spectra of one-dimensional Dirac operators. Proc. Amer. Math. Soc. 126 (1998) 2873-2881. MR 1451831.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] S. Hassi, H. S. V. de Snoo and A. D. I. Willemsma. Smooth rank one perturbations of selfadjoint operators. Proc. Amer. Math. Soc. 126 (1998) 2663-2675. MR 1451805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. Edward Nussbaum. A commutativity theorem for semibounded operators in Hilbert space. Proc. Amer. Math. Soc. 125 (1997) 3541-3545. MR 1402881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 55 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia